MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 10 mm, 30°, autoclavable; Laparoscope, Gynecologic

Olympus Winter & Ibe GmbH Video telescope "ENDOEYE HD II", 10 mm, 30°, autoclavable; Laparoscope, Gynecologic
Model Number WA50042A
Medical Device Problem Codes Fracture (1260); Optical Discoloration (2999)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure with use of the gynecologic laparoscope, the viewable image developed a green tint/discoloration on the screen.The device was replaced with a back-up device and the procedure was completed.During the initial evaluation of the device, it was observed that the fibre bonding in the outer tube area (distal end) is damaged and the video cable is broken (which resulted in the green image.)no patient harm was reported.
 
Additional Manufacturer Narrative
The device was returned to olympus, and the final investigation has been completed.The failure reported by the customer and identified during the inspection have been confirmed.The following malfunctions were identified: -the video cable is broken and therefore the image is green -the fibre bonding in the outer tube area (distal end) is damaged a dhr/service history review was conducted.No issues were identified.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the reported malfunction, "video cable is broken" is caused linked to device but unable to trace more specifically, which indicates that the problems are traced to the device, but the investigation could not identify the actual root cause (e.G.Design, manufacturing, component).A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the reported malfunction, "fibre bonding in the outer tube area (distal end) is damaged" is cause not established, which indicates that the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
Video telescope "ENDOEYE HD II", 10 mm, 30°, autoclavable
Common Device Name
Laparoscope, Gynecologic
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50950835
Report Number9610773-2026-06453
Device Sequence Number9534408
Product Code HET
UDI-Device Identifier04042761074971
UDI-Public04042761074971
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K111788, K19
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50042A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/22/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3011050570¿10/24/2023¿00
Patient Sequence Number1
Patient SexUnknown